# SDR SWAA2024011226767

- Difficulty date: December 2, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STABILIZER UPPER PANEL 333AT WITH BLADE ASSY CRACKED.<[01] REMOVED AND REPLACED L/H HORIZONTAL STAB UPPER PANEL #333AT BLADE SEAL AS PER REF B/737 SRM 51-40-02-0G-0.;[02] VERIFIED; REMOVED AND REPLACED L/H HORIZONTAL STAB UPPER PANEL #333AT BLADE SEAL;[03] ALL STEPS COMPLETED.
